# SDR CHQA200500103

- Difficulty date: May 28, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 12,509 hours, 10,369 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Interior Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL SMELL WAS NOTED IN CABIN DURING PASSENGER BOARDING WITH THE APU ON AND PACKS RUNNING.  MAINTENANCE INSPECTED THE SIDE WALL AND DISCOVERED THE FLUORESCENT LIGHT SOCKET WAS BURNT AT SEAT 7A.  REMOVED LIGHT BULB FORM SOCKET 7A.  REMOVED LIGHT BULB FORM SOCKET 7A AND PLACED ON MEL 33-20-001 CAT C TICKET 17849.  REMOVED AND REPLACED SIDEWALL LIGHT ASSEMBLY AT SEAT 7A IAW EMB 145 AMM 33-20-00.  OPS CHECK GOOD.
